# SDR AUS20040494

- Difficulty date: May 26, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563B1US
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Sheared
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR OB STABILIZING FITTING OB LOWER ATTACHMENT BOLT SHEARED ALONG THE SHANK IN AN AREA COINCIDING WITH THE WING REAR SPAR.
